Journal of Applied Mathematics and Physics

Vol.4 No.4(2016), Paper ID 65449, 4 pages

DOI:10.4236/jamp.2016.44072

 

On the Implementation of Exponential B-Splines by Poisson Summation Formula

 

Sinuk Kang

 

Division of Mathematics and Informational Statistics, College of Natural Sciences, Wonkwang University, Iksan, South Korea

 

Copyright © 2016 Sinuk Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kang, S. (2016) On the Implementation of Exponential B-Splines by Poisson Summation Formula. Journal of Applied Mathematics and Physics, 4, 637-640. doi: 10.4236/jamp.2016.44072.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.